HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Convergence and optimal control problems of nonlinear evolution equations governed by time-dependent operator

Files in This Item:
pre894.pdf284.52 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84044

Title: Convergence and optimal control problems of nonlinear evolution equations governed by time-dependent operator
Authors: Yamazaki, Noriaki Browse this author
Keywords: Nonlinear evolution equation
Convergence
Optimal control
Subdi erential
Quasilinear parabolic PDE media
Issue Date: 2008
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 894
Start Page: 1
End Page: 27
Abstract: We study an abstract nonlinear evolution equation governed by time-dependent operator of subdierential type in a real Hilbert space. In this paper we discuss the convergence of solutions to our evolution equations. Also, we investigate the optimal control problems of nonlinear evolution equations. Moreover, we apply our abstract results to a quasilinear parabolic PDE with a mixed boundary condition.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69703
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University